# SDR JJBA2018123128023

- Difficulty date: December 28, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 33,607 hours, 21,342 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Apu Thermocouple
- Component: Apu, Emb
- Component part number: M4504113A
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APU FIRE WARNING AND BELL IN FLIGHT FOLLOWED QRH MESSAGE EXTINGUISHED. DID NOT BLOW FIRE BOTTLE. APPROXIMATELY BETWEEN 19,000-10,000 ON DECENT THE APU WAS STARTED. IMMEDIATELY AFTER STARTUP THE CREW RECEIVED THE MASTER WARNING FOR APU FIRE AND THE AURAL BELL. CREW ACCOMPLISHED QRH, THEY CLOSED THE APU FUEL SOV AND WITHIN THE ALLOTTED 30 SEC, THE MESSAGE EXTINGUISHED. WHEN THE MESSAGE EXTINGUISHED, THE BELL STOPPED AS WELL. NEITHER WARNING PERSISTED. CREW WAS APPROXIMATELY 44,600 LB ON LANDING. INSPECTED APU COMPARTMENT WITH NO EVIDENCE OF A FIRE AND INSPECTED APU MOUNTS AND COMPONENTS WITH NO EVIDENCE OF A FIRE. FOUND THERMALCOUPLE HARNESS AND FUEL LINES DAMAGED, 6 O-CLOCK POSITION FUEL NOZZLE GASKET IS DAMAGED AND LEAKING. REMOVED AND REPLACED APU. OPS AND LEAK CHECK SAT.
